EconPapers    
Economics at your fingertips  
 

Matrix Science Mathematic (MSMK)

2017 - 2018

Current editor(s): Assoc. Professor. Dr Norma Binti Alias

From Zibeline International Publishing
Bibliographic data for series maintained by Zibeline International Publishing ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2, issue 2, 2018

Stability Analysis Of Periodic And Almost-Periodic Discrete Switched Linear System pp. 1-6 Downloads
Akbar Zada and Sartaj Ali
P-Separation Axioms In Supra Soft Topological Space pp. 7-10 Downloads
Arif Mehmood Khattak, Gulzar Ali Khan, Mujeeb Ur Rehman, Sameena Nadeem and Muhammad Safeer
Characterization Of Soft B Separation Axioms In Soft Bi-Topological Spaces pp. 11-17 Downloads
Arif Mehmood Khattak, Gulzar Ali Khan, Younis Khan, Muhammad Ishfaq Khattak and Fahad Jamal
Binary Soft Pre-Separation Axioms In Binary Soft Topological Spaces pp. 18-24 Downloads
Arif Mehmood Khattak, Zia Ullah, Fazli Amin, Nisar Ahmad Khattak and Shamona Jbeen
Some Contribution Of Soft Pre-Open Sets To Soft W-Hausdorff Space In Soft Topological Spaces pp. 25-27 Downloads
Arif Mehmood Khattak, Ishfaq Ahmed, Zaheer Anjum, Muhammad Zamir and Fahad Jamal
Soft Β W -Hausdorff Space In Soft Bi Topological Spaces pp. 28-31 Downloads
Muhammad Ishfaq, Arif Mehmood Khattak, Gulzar Ali Khan, Zaheer Anjum, Zia Ullah, Rashid Ullah and Fahad Jamal
Studies On Soft Hemirings And Its Application In Graph Theory pp. 32-36 Downloads
Md. Yasin Ali, Kanak Ray Chowdhury, Abeda Sultana and Nirmal Kanti Mitra
Left Double Displacement Semigroup: A First Result pp. 37-39 Downloads
Nisar Ahmad, Mutahir Ali, Farhad Ali and Arif Mehmood Khattak

Volume 2, issue 1, 2018

Analytic Solution Of Fractional Jeffrey Fluid Induced by Abrupt Motion Of The Plate pp. 1-3 Downloads
Amir Khan, Gul Zaman, Anwarud Din and Shakoor Muhammad
Higher Order Compact Finite Difference Method For The Solution Of 2-D Time Fractional Diffusion Equation pp. 4-8 Downloads
Muhammad Usman, Noor Badshah and Fazal Ghaffa
Existence Of Positive Solutions To a Coupled System Of Fractional Hybrid Differential Equations pp. 9-12 Downloads
Ghulam Hussain, Muhammad Irfaq Khan and Muhammad Iqbal
Existence Results To A Class Of Hybrid Fractional Differential Equations pp. 13-17 Downloads
Zakir Ullah, Amjad Ali, Rahmat Ali Khan and Muhammad Iqbal
Right Pure Uni-Soft Ideals Of Ordered Semigroups pp. 18-23 Downloads
Raees Khan, Asghar Khan, M. Uzair Khan and Hidayat Ullah Khan
Existence Of Solution To A Boundary Value Problem Of Hybrid Fractio nal Differential Equations Using Degree Method pp. 24-28 Downloads
Ghulam Hussain and Rahmat Ali Khan

Volume 1, issue 2, 2017

Construction of right nuclear square loop pp. 1-3 Downloads
Amir Khan, Tahir Khan, Hidayat Ullah Khan and Gul Zaman
On Left Alternative Loops pp. 4-5 Downloads
Amir Khan, Mehtab Khan, Hidayat Ullah Khan and Gul Zaman
Multigrid Solution For The Cauchy Problem Associated With Hel mholtz Type Equation On Non-Uniform Grids pp. 6-10 Downloads
Fazal Ghaffar, Noor M. Hanafiah and S. Islam
On Coupled System Of Nonlinear Hybrid Differential Equation With Arbitrary Order pp. 11-16 Downloads
Sajad Ali Khan, Kamal Shah and Rahmat Ali Khan
On Applications Of Coupled Fixed -Point Theorem In Hybrid Differential Equations Of Arbitrary Order pp. 17-21 Downloads
Muhammad Shoaib, Kamal Shah and Rahmat Ali Khan

Volume 1, issue 1, 2017

Existence and Uniqueness of Common Fixed Point for Mappings Satisfying Integral Type Contractive Conditions in G-Metric Spaces pp. 1-8 Downloads
Muhammad Shoaib, Muhammad Sarwar, Sultan Hussain and Gohar Ali
Generalized Bi-ideal of Ordered Semigroup Related to Intuitionistic Fuzzy Point pp. 9-15 Downloads
Hidayat Ullah Khan, Asghar Khan, Faiz Muhammad Khan and Yongjin Li
Investigating at Least One Solution to a Systems of Multi-Points Boundary Value Problems pp. 16-20 Downloads
Kamal Shah and Samia Bushnaq
Study of Nonlocal Boundary Value Problems of Non-Integer Order Hybrid Differential Equations pp. 21-24 Downloads
Samina, Kamal Shah and Rahmat Ali Khan
New Types of Fuzzy Interior Ideals of Ordered Semigroups Based on Fuzzy Points pp. 25-33 Downloads
Faiz Muhammad Khan, Nor Haniza Sarmin, Asghar Khan and Hidayat Ullah Khan
Jackknife Replication Variance Estimation of Population Total Under Systematic Sampling With Varying Probabilities pp. 34-39 Downloads
Khadija Fatima, Zahoor Ahmed and Abeeda Fatima
Education-Job Mismatch among Graduates of Administrative Staff: A Case Study of University of Gujrat pp. 40-44 Downloads
Amna Qadeer and Khadija Fatima
Page updated 2019-02-13